# SDR DALA2025100807325

- Difficulty date: January 22, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 60,433 hours, 43,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES (11 EA) WERE FOUND ON ACCESS PANEL OF LIGHT ASSY MB LOWER ARE OUT OF LIMITS PER  DWG 5925039 REV. F. HOLES OUT OF LIMITS WERE REPAIRED PER ER/A 623283-14 REV. (0773037)
